Tylenol Women's Menstrual Relief Caplets - 24 Caplets

Tylenol Women's Menstrual Relief Caplets - 24 Caplets
  • S3 image

Tylenol Women's Menstrual Relief Caplets - 24 Caplets

  • SKU: 070534
  • UPC: 30045092824
  • Size: 24 Caplets
  • Manufacturer: MCNEIL CONSU

We will notify you when the product will be on sale

This item is out of stock.

Sign up to get notified when it becomes available

Quantity

We will notify you when the product will be on sale

This item is out of stock.

Sign up to get notified when it becomes available

Quantity

Recommended the most by doctors and used the most by hospitals.

TITLE: Women's Tylenol Menstrual Relief

Pain reliever, diuretic.

Please see Manufacturer's Directions for Use Instructions * Temporarily relieves minor aches and pains due to: cramps, headache and backache. Temporarily relieves water-weight gain, bloating, swelling and full-feeling associated with the pre-menstrual anf menstrual periods.

Do not take more than directed. Adults and children 12 years and over: take 2 caplets every 4 to 6 hours; do not take more than 8 caplets in 24 hours, or as directed by a doctor. Children under 12 years: do not use this adult product in children under 12 years of age; this will provide more than the recommended dose (overdose) and could cause serious health problems

Active: Acetaminophen 500 mg; Pamabrom 25 mg; Inactive: Cellulose; Corn Starch; Hydroxypropyl Methylcellulose; Magnesium Stearate; Polydextrose; Polyethylene Glycol; Sodium Starch Glycolate; Titanium Dioxide; Triacetin

Alcohol warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage. Do not use: with any other products containing acetaminophen. Stop use and ask a doctor if: new symptoms occur; redness or swelling is present; pain gets worse or lasts for more than 10 days. If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away. Prompt medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.

COPYRIGHTED By Manufacturer Tylenol